# SDR REXA2025030300242

- Difficulty date: January 16, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670342563
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERFLOOR BOARD SUPPORT AT FS280 HAS CORROSION ON AFT SIDE AROUND FASTENER HOLE.  REMOVED UNSERVICEABLE SUPPORT ANGLE P/N: CC670-34256-3 IAW CRJ 700 SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01. INSTALLED NEW SERVICEABLE SUPPORT ANGLE P/N CC670-34256-3 AT F.S. 280 IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
